# SDR DALA2018110506447

- Difficulty date: October 31, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 79,270 hours, 34,975 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DIRTY SOCK SMELL ON DESCENT WHEN APU STARTED AND BLEED TURNED ON. FOUND EVIDENCE OF OIL ON APU INLET. COMPLIED WITH WORK CARDS 2100-2005 ABD 2900-2001,
